# SDR AALA201801229036

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 55,340 hours, 20,875 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: 1031
- Condition: Faulted
- Location: Vsv
- Part time: 1,460 hours, 707 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 85 KNOTS,  DUE TO AN ECAM WARNING FOR THE NR 1 ENGINE COMPRESSOR VANE.  AIRCRAFT WAS GROUNDED.  REPLACED THE NR 1 ENGINE VARIABLE STATOR VANE ACTUATOR IAW 26T4007005, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
